# SDR SWAA2021062915714

- Difficulty date: September 11, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED FCB AFT CORNER SCUFF PLATE ITEM # 654A0004-338 LOT # 1442749-1 IAW SRM 51-40-05-0G-0 OK TO INSTALL 56208C 23SEP20 INSP 345 23SEP20 INSTALLED FCB AFT CORNER SCUFF PLATE IAW AMM 53-11-02-420-801
